GRATUS, J and Tucker, Robin (1995) Topology change and the propagation of massless fields. Journal of Mathematical Physics, 36 (7). pp. 3353-3376. ISSN 0022-2488Full text not available from this repository.
The massless wave equation on a class of two-dimensional manifolds consisting of an arbitrary number of topological cylinders connected to one or more topological spheres are analyzed herein. Such manifolds are endowed with a degenerate (non-globally hyperbolic) metric. Attention is drawn to the topological constraints on solutions describing monochromatic modes on both compact and noncompact manifolds. Energy and momentum currents are constructed and a new global sum rule discussed. The results offer a rigorous background for the formulation of a field theory of topologically induced particle production.
|Journal or Publication Title:||Journal of Mathematical Physics|
|Uncontrolled Keywords:||SIGNATURE TYPE CHANGE ; GENERAL-RELATIVITY ; QUANTUM COSMOLOGY|
|Departments:||Faculty of Science and Technology > Physics|
|Deposited On:||10 Jan 2012 11:48|
|Last Modified:||18 Jun 2015 05:43|
Actions (login required)